My Doctor put me on Levemir a short time ago and I am also on Metformin HCL and Januvia. I was always told that Januvia wasn"t to be use if you take Insulin. Will this causes be some more health issues. I really need this question answered.
Aside the risk of hypoglycemia, there is no specific contraindication of taking the two medications together. If these have been advised to be taken together by your treating doctor, these may be required for appropriate glycemic control. I would suggest discussing the situation and the suggested management plan in detail with your treating doctor.
Hope the information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.